# SDR 05FDEA00144

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 47,941 hours, 17,533 cycles
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL LEAK.  ON CLIMBOUT NR 2 ENG OIL QTY DROPPED 18 QTS TO 9 QTS ON FINAL NR 2 OIL READ 3 QTS, AFTER LANDING NR 2 OIL QTY WAS 9 PTS.  REMOVED & REPLACED B-SUMP SCAVENGE LINE IAW MM 79-00-01-1.  FUEL SHROUD REMOVED AND REPLACED REF WRI 73-10/0359.  RAN NR 2 ENG HIGH PWR PER JRH OPENED NR 2 ENG CORE COWL CHECKED FOR LEAKS, NO LEAKS NOTED.  CLOSED NR 2 ENG CORE COWL PER AMM 79-00-01-1.
